# SDR REXA201000320

- Difficulty date: December 18, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 14,088 hours, 11,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT FS 449.00, STRINGER 2R.  PERFORMED A MAJOR REPAIR TO FUSELAGE SKIN AT FS 449.00 STR 2R BY FABRICATING A FILLER, DOUBLER AND TRIPLER, AND INSTALLED THE REPAIR PARTS IAW BOMBARDIER SERVICES CORPORATION ENGINEERING ORDER NO: 601R-53-20037.
